Hello, I'm a 20 year old female, and I have been diagnosed with REALLY bad anxiety and not to mention depression and OCD. My doctor has put me on three medications (something bad happen to me) anyways they Luvox 100mg for OCD once a day, Xanax half a pill of a .5 3x a day, and Risperdal 1mg at night. I'm really scared of the affect of the Risperdal. It's keeps me very calm, which I like, but at the same time the side affect are really nerve recking. IDK what to do... I'm scared of taking this one pill now, even though it's helping me, greatly. Should I tell my psychiatrist that I want to change it to something else, or still be on I've taken this med for about a month now. Please help thanks!
I tried respiridol once bc my doc said it might help me. NOT. All it did was make me feel weird. I complained to my doc right away and he took me off it and replaced it with something that was much milder, and that worked out. - Blu
Thanks, for the response for me it works and I don't have any side effects which is good I talked to my therapist and she said as soon as I get any wierd effect to let her know and she'll change it. I've been on it for a month and half.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.